MathSciNet Relay Station
MathSciNet bibliographic data
MR1781581 35L50 (35L67 35L75 35Q35 35Q60)
Métivier, Guy The block structure condition for symmetric hyperbolic systems. Bull. London Math. Soc. 32 (2000), no. 6, 689–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement